# SDR F3LA2009100100191

- Difficulty date: September 24, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 27,984 hours, 13,499 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220290
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 C-CHECK, INSP NOTED THE COUPLING ATTCH POINT AT L2, STATION Y1292 AND FRAME 68 HAS CORROSION.  MX REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-11 AND DWG SD53472815 AND D53472780.
